arrow
Volume 5, Issue 4
Finite Element Analysis of Maxwell's Equations in Dispersive Lossy Bi-Isotropic Media

Yunqing Huang, Jichun Li & Yanping Lin

Adv. Appl. Math. Mech., 5 (2013), pp. 494-509.

Published online: 2013-08

[An open-access article; the PDF is free to any online user.]

Export citation
  • Abstract

In this paper, the time-dependent Maxwell's equations used to modeling wave propagation in dispersive lossy bi-isotropic media are investigated. Existence and uniqueness of the modeling equations are proved. Two fully discrete finite element schemes are proposed, and their practical implementation and stability are discussed.

  • Keywords

Maxwell's equations, bi-isotropic media, finite element method.

  • AMS Subject Headings

65N30, 35L15, 78M10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-5-494, author = {Yunqing and Huang and and 20102 and and Yunqing Huang and Jichun and Li and and 20103 and and Jichun Li and Yanping and Lin and and 20104 and and Yanping Lin}, title = {Finite Element Analysis of Maxwell's Equations in Dispersive Lossy Bi-Isotropic Media}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2013}, volume = {5}, number = {4}, pages = {494--509}, abstract = {

In this paper, the time-dependent Maxwell's equations used to modeling wave propagation in dispersive lossy bi-isotropic media are investigated. Existence and uniqueness of the modeling equations are proved. Two fully discrete finite element schemes are proposed, and their practical implementation and stability are discussed.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.13-13S06}, url = {http://global-sci.org/intro/article_detail/aamm/82.html} }
TY - JOUR T1 - Finite Element Analysis of Maxwell's Equations in Dispersive Lossy Bi-Isotropic Media AU - Huang , Yunqing AU - Li , Jichun AU - Lin , Yanping JO - Advances in Applied Mathematics and Mechanics VL - 4 SP - 494 EP - 509 PY - 2013 DA - 2013/08 SN - 5 DO - http://doi.org/10.4208/aamm.13-13S06 UR - https://global-sci.org/intro/article_detail/aamm/82.html KW - Maxwell's equations, bi-isotropic media, finite element method. AB -

In this paper, the time-dependent Maxwell's equations used to modeling wave propagation in dispersive lossy bi-isotropic media are investigated. Existence and uniqueness of the modeling equations are proved. Two fully discrete finite element schemes are proposed, and their practical implementation and stability are discussed.

Yunqing Huang, Jichun Li & Yanping Lin. (2020). Finite Element Analysis of Maxwell's Equations in Dispersive Lossy Bi-Isotropic Media. Advances in Applied Mathematics and Mechanics. 5 (4). 494-509. doi:10.4208/aamm.13-13S06
Copy to clipboard
The citation has been copied to your clipboard